# SDR DALA2022090205923

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 67,522 hours, 25,237 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9008768) DURING INSPECTION FOUND ROW 33 SEATS LOOSE. SECURED PAX SEAT ASSY AT ROW 33 ABC. OPS OK PER B737-6789 AMM 25-22.
